Is Bromfed DM the same as codeine?

Is Bromfed DM syrup the same thing as codeine syrup? No. Codeine is an opioid sometimes used in cough syrups as a cough suppressant. Bromfed DM doesn’t contain any opioids, including codeine.


Is Bromphen for cough?

Brompheniramine/pseudoephedrine/dextromethorphan HBR is a medication used to treat the symptoms of the common cold, flu, allergies, hay fever, or other illnesses. Brompheniramine/pseudoephedrine/dextromethorphan HBR contains components that help relieve cough, runny nose, itchy eyes, and other symptoms.


Is Bromphen safe?

Nonprescription cough and cold combination products, including products that contain brompheniramine, can cause serious side effects or death in young children. Do not give these products to children younger than 6 years of age.


How strong is Bromfed?

Brompheniramine maleate 2mg, pseudoephedrine HCl 30mg, dextromethorphan HBr 10mg; per 5mL; liq; contains alcohol 0.95% v/v; butterscotch flavor.


See also  How many cups is a 20 oz cup?

Is Bromphen addictive?

Warnings: This medication has a risk for abuse and addiction, which can lead to overdose and death. This medication may also cause severe, possibly fatal, breathing problems.


Is pseudoephedrine a controlled substance?

Ephedrine and pseudoephedrine are the primary precursors used in the illicit synthesis of methamphetamine, a schedule II controlled substance, and methcathinone, a schedule I controlled substance.


How long does it take Bromphen to work?

Brompheniramine is well absorbed from the gastrointestinal tract, with peak plasma concentration after single, oral dose of 4 mg reached in 5 hours; urinary excretion is the major route of elimination, mostly as products of biodegradation; the liver is assumed to be the main site of metabolic transformation.


How much Bromphen should I take?

Usual Adult Dose for Cough and Nasal Congestion 5 to 10 mL every 4 to 6 hours not to exceed 4 doses daily. Brompheniramine/dextromethorphan/PSE 3 mg-30 mg-50 mg/5 mL oral syrup: 5 mL every 6 hours not to exceed 4 doses daily.


How often can you take Bromfed?

Bromfed DM: Adults: 2 teaspoonfuls (10 mL) orally every 4 hours; not to exceed 6 doses/day. Children over 12 years: 2 teaspoonfuls (10 mL) orally every 4 hours; not to exceed 6 doses/day. Children 6-12 years: 1 teaspoonful (5 mL) orally every 4 hours; not to exceed 6 doses/day.


Do I refrigerate Bromphen?

Store in a tightly closed container at room temperature between 59-86 degrees F (15-30 degrees C) away from light and moisture. Do not store in the bathroom. Do not freeze liquid forms of this medication. Keep all medicines away from children and pets.

See also  How is 40percentage calculated?


Can you OD on Bromphenir?

Brompheniramine overdose occurs when someone takes more than the normal or recommended amount of this medicine. This can be by accident or on purpose. This article is for information only. DO NOT use it to treat or manage an actual overdose.


Is Bromfed good for bronchitis?

This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other breathing illnesses (such as sinusitis, bronchitis).


Can you take Bromphen with Benzonatate?

Using dextromethorphan together with brompheniramine may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.


Can I give Bromfed and albuterol?

Using albuterol together with pseudoephedrine may increase cardiovascular side effects such as elevations in heart rate and blood pressure or irregular heart rhythm. Talk to your doctor if you have any questions or concerns, particularly if you have a history of high blood pressure, arrhythmia, or heart disease.


Does Bromphenir Pseudoephed DM syrup have alcohol?

Bromfed® DM Cough Syrup is a clear, light pink syrup with a butterscotch flavor. In a palatable, aromatic vehicle. Inactive Ingredients: artificial butterscotch flavor, citric acid anhydrous, dehydrated alcohol, FD&C Red No.


Does Brom PSE DM syrup make you sleepy?

This drug may make you dizzy or drowsy or blur your vision. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Avoid alcoholic beverages.

See also  Does Baileys need to be refrigerated after opening?


How long is Brom PSE DM good for?

Do not take for longer than 7 days in a row. Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.


Can you take Bromfed with Nyquil?

Interactions between your drugs Using dextromethorphan together with brompheniramine may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.


Can you take Benadryl and Bromfed?

Interactions between your drugs Using diphenhydrAMINE together with brompheniramine may increase side effects such as drowsiness, blurred vision, dry mouth, heat intolerance, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, irregular heartbeat, confusion, and memory problems.


Is Bromfed the same as Dimetapp?

Brompheniramine/dextromethorphan/phenylephrine is available under the following different brand names: Neo DM Suspension, Dimaphen DM, and Children’s Dimetapp Cold & Cough.


What class drug is pseudoephedrine?

Pseudoephedrine is in a class of medications called nasal decongestants. It works by causing narrowing of the blood vessels in the nasal passages.

Leave a Reply

Your email address will not be published.